A Serre-Type Theorem for the Elliptic Lie Algebras with Rank $\geq 2$

Search this Article

Author(s)

    • YAMANE Hiroyuki
    • Department of Pure and Applied Mathematics, Graduate School of Information Science and Technology

Journal

  • Publications of the Research Institute for Mathematical Sciences

    Publications of the Research Institute for Mathematical Sciences 40(2), 441-469, 2004-07

    Kyoto University

Codes

  • NII Article ID (NAID)
    110001050913
  • NII NACSIS-CAT ID (NCID)
    AA00796798
  • Text Lang
    ENG
  • ISSN
    00345318
  • Data Source
    NII-ELS 
Page Top